Hi! I am 21 year old and circumcised. So about 4-5 months my penile head started having some red spots on it. First small, but then they grew bigger and later (2-3 months later) skin started peeling off. I've tried some creames and 2 of them really helped. But when I finished using them, the red dry skin started returning little by little. But I can't use the creames all the time!
I've tested for Candida 3 months ago, but it was negative.
Important to mention that I used to masturbate quite often (almost every day) and had some sexual contacts as well with my girlfriend.
What can it be? I have some versions:
1) Allergy to latex, because the red dots started appearing in 5-7 days after a protected sexual intercourse
2) This is due to masturbation
3) An std, although I don't have any symptoms like itchiness or pain
Or is it something else? Please, help!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.